MAUDE Adverse Event Report: BARD ACCESS SYSTEMS WINGED INFUSION SET WITH INJECTION SITE 22G X 0.75IN; NEEDLE, HYPODERMIC, SINGLE LUMEN

BARD ACCESS SYSTEMS WINGED INFUSION SET WITH INJECTION SITE 22G X 0.75IN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of recv3693 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported the line is detached from the end of the wing.No other information was provided.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of line detachment was inconclusive because the returned sample did not appear to be the originally implicated device.The product returned for evaluation was one 22ga x 0.75¿ winged infusion set.The sample was received in its original sealed package.The device was unremarkable to gross inspection.The tubing joints appeared unremarkable.Tactile inspection of the sample was unremarkable.Microscopic inspection of the sample was unremarkable.Attachment of non-complainant luer-lock accessories to both the proximal luer adapter and y-site luer adapter were successful and unremarkable.No device deficiencies were discovered during evaluation of the returned sample; however, the sealed state of the packaging suggested that the returned device may have been a lot sample, rather than the actual device implicated in the complaint.Consequently this complaint is inconclusive at this time.A lot history review (lhr) of recv3693 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
WINGED INFUSION SET WITH INJECTION SITE 22G X 0.75IN
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9234970
Report Number3006260740-2019-03331
Device Sequence Number14050520
Product Code FMI
UDI-Device Identifier00801741065873
UDI-Public(01)00801741065873
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K863606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number2205222
Device Lot NumberRECV3693
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2019
Event Location Hospital
Initial Date Received by Manufacturer 10/03/2019
Supplement Date Received by Manufacturer11/12/2019
Initial Report FDA Received Date10/24/2019
Supplement Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1